MathSciNet Relay Station
MathSciNet bibliographic data
MR1821759 39A11 (39A10)
Choi, Sung Kyu; Koo, Nam Jip; Goo, Yoon Hoe Variationally stable difference systems. J. Math. Anal. Appl. 256 (2001), no. 2, 587–605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement